# SDR AALA20020948

- Difficulty date: June 28, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FOUND SEAT 28AB EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED EMEREGNCY LIGHT CONNECTOR PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
